# SDR ASAA2015100113525

- Difficulty date: October 1, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 328-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOPSILL HAS AREAS OF CORROSION ON UPPER SURFACE.  ACFT GROUNDED.  BLENDED CORRODED AREAS ON L1 MOPSILL, INNER CHORD OUT OF LIMITS, REMOVED AND INSTALLED NEW MOPSILL, INNER CHORD IAW SRM 53-10-15-1A-1, FIG 101, DETAIL IX, 51-40-02-0G-0, W 1.0, O .090, R .076, L 7.0, D .014.
